Groupes algébriques et équations différentielles linéaires
Séminaire Bourbaki : volume 1991/92, exposés 745-759, Astérisque, no. 206 (1992), Exposé no. 750, p. 183-204
@incollection{SB_1991-1992__34__183_0,
     author = {Bertrand, Daniel},
     title = {Groupes alg\'ebriques et \'equations diff\'erentielles lin\'eaires},
     booktitle = {S\'eminaire Bourbaki : volume 1991/92, expos\'es 745-759},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {206},
     year = {1992},
     note = {talk:750},
     pages = {183-204},
     zbl = {0813.12004},
     mrnumber = {1206068},
     language = {fr},
     url = {http://http://www.numdam.org/item/SB_1991-1992__34__183_0}
}
Bertrand, Daniel. Groupes algébriques et équations différentielles linéaires, dans Séminaire Bourbaki : volume 1991/92, exposés 745-759, Astérisque, no. 206 (1992), Exposé no. 750, pp. 183-204. http://www.numdam.org/item/SB_1991-1992__34__183_0/

[An1] Y. André - G-functions and geometry, Vieweg, Asp. Math 13, 1989. | MR 990016 | Zbl 0688.10032

[An2] Y. André - Notes sur la théorie de Galois différentielle, Prépubl. IHES (1989).

[AS] W. Ambrose and I. Singer - A theorem on holonomy, Trans. AMS 75 (1953), 428-443 | MR 63739 | Zbl 0052.18002

(voir aussi : J.-P. Bourguignon, Astérisque 126 (1985), 169- 183. | MR 785233

[BV1] D. Babbit and V. Varadarajan - Formal reduction of meromorphic D.E. : a group theoretic view, Pacific J. Math. 108 (1983), 1-80. | MR 716289 | Zbl 0533.34010

[BV2] D. Babbit and V. Varadarajan - Local moduli for meromorphic D.E., Astérisque 169-170 (1989). | MR 1014083 | Zbl 00044102

[BD] F. Baldassarri and B. Dwork - On second order D.E. with algebraic solutions, Amer. J. Math. 101 (1979), 42-76. | MR 527825 | Zbl 0425.34007

BBRS] W. Balser, B. Braaksma, J.-P. Ramis and Y. Sibuya - Multisummability of formal power series solutions of L.O.D.E., Asympt. Anal. 5 (1991), 27-45. | MR 1132079 | Zbl 0754.34057

[Be] F. Beukers - Differential Galois theory, Théorie des Nombres et Physique, Springer, à paraître. | MR 1221107 | Zbl 0813.12001

[BBH] F. Beukers, D. Brownawell and G. Heckman - Siegel normality, Ann. Maths 127 (1988), 279-308. | MR 932298 | Zbl 0652.10027

[BH] F. Beukers and G. Heckman - Monodromy for the hypergeometric function nFn-1, Inv. Math. 95 (1989), 325-354. | MR 974906 | Zbl 0663.30044

[BR] J.-P. Bezivin et P. Robba - Rational solutions of L.D.E., J. Austr. Math. Soc. 46 (1989), 184-196. | MR 973312 | Zbl 0695.12019

[Bl] A. Blanchard - Groupes algébriques et équations différentielles linéaires [d'après E. Kolchin], Sém. Bourbaki n° 17 (1949/50).

[Bo] K. Boussel - Groupes de Galois des équations hypergéométriques...., CRAS Paris 309 (1989), 587-589. | MR 1053283 | Zbl 0903.12005

[Ch] B. Chiarellotto - On Lamé operators which are pull-backs of hypergeometric ones, Prépubl. U. Padova (1991).

[CC] D. Chudnovsky and G. Chudnovsky - Application of Padé approximations to the Grothendieck conjecture on L.D.E., Springer L. N. 1135 (1984), 52-100. | Zbl 0565.14010

[De] P. Deligne - Catégories tannakiennes, Birkhaüser Prog. Math., Grothendieck Festschrift II (1990), 111-195. | MR 1106898 | Zbl 0727.14010

[DM] A. Duval et C. Mitschi - Matrices de Stokes et groupes de Galois des équations hypergéométriques..., Pacific J. Math. 138 (1989), 25-56. | MR 992173 | Zbl 0705.34068

[Dw] B. Dwork - Hypergeometric functions, Oxford U.P. (1990). | Zbl 0747.33001

[Ho] T. Honda - Algebraic differential equations, Symp. Math. 24 (1981), 169- 204. | MR 619247 | Zbl 0464.12013

[IK] Y. Ilianshenko and A. Khovanskii - Galois groups, Stokes multipliers and a theorem of Ramis, Funct. Anal. and Appl. 24 (1990), 286-296. | MR 1092801 | Zbl 0719.34013

[Ju] W. Jurkat - Meromorphe Differentialgleichungen, Springer L.N. 637 (1978). | MR 494886 | Zbl 0408.34004

[Kap] I. Kaplansky - An introduction to differential algebra, Hermann (1957). | MR 93654 | Zbl 0083.03301

[Ka1] N. Katz - Algebraic solutions of differential equations ; p-curvature and the Hodge filtration, Inv. Math. 18 (1972), 1-118. | MR 337959 | Zbl 0278.14004

[Ka2] N. Katz - A conjecture in the arithmetic theory of differential equations, Bull. Soc. Math. France 110 (1982), 203-239 et 347-348. | Numdam | MR 667751 | Zbl 0504.12022

[Ka3] N. Katz - On the calculation of some differential Galois groups, Inv. Math. 87 (1987), 13-61. | MR 862711 | Zbl 0609.12025

[Ka4] N. Katz - Exponential sums and differential equations, Princeton U. Press (1990). | MR 1081536 | Zbl 0731.14008

[Ko1] E. Kolchin - Differential algebra and algebraic groups, Acad. Press, 1973. | MR 568864 | Zbl 0264.12102

[Ko2] E. Kolchin - Algebraic groups and algebraic dependence, Amer. J. Math. 90 (1968), 1151-1164. | MR 240106 | Zbl 0169.36701

[La] E. Landau - Eine Anwendung des Eisensteinsches Satz auf die Theorie der Gaussche Differentialgleichung, Crelle 127 (1904), 92-102. | JFM 35.0463.01

[Le] A. Levelt - Differential Galois theory and tensor products, Indag. Math. 1 (1990), 439-449. | MR 1106091 | Zbl 0731.12003

[LR] M. Loday-Richaud - Classification méromorphe locale des S.D.L.... : phénomène de Stokes et applications, Thèse, U. Orsay (1991).

[Ma1] B. Malgrange - La classification des connexions irrégulières à une variable, Birkhäuser Prog. Math. 37 (1983), 381-399. | MR 728430 | Zbl 0531.58015

[Ma2] B. Malgrange - Équations différentielles à coefficients polynômiaux, Birkhäuser Prog. Math. 96 (1991). | MR 1117227 | Zbl 0764.32001

[M-R] B. Malgrange et J.-P. Ramis - Fonctions multisommables, Ann. Inst. Fourier 42 (1992). | Numdam | MR 1162566 | Zbl 0759.34007

[MR1] J. Martinet et J.-P. Ramis - Théorie de Galois différentielle et resommation, Computer Algebra and Differential Equations, E. Tournier (ed.), Acad. Press (1989). | MR 1038060 | Zbl 0722.12007

[MR2] J. Martinet et J.-P. Ramis - Elementary acceleration and multisummability, Ann. I.H.P., Phys. Th. 54 (1991), 331-401. | Numdam | MR 1128863 | Zbl 0748.12005

[Mi] C. Mitschi - Groupes de Galois différentiels et G-fonctions, Computer Algebra and Diff. Eqs., M. Singer (ed.), Acad. Press (1991).

[Ne] Y. Nesterenko - On the algebraic independence of the components of a solution of a S.D.E., Math. URSS Izvestia 38 (1974), 492-512.

[Po] J.-F. Pommaret - Differential Galois Theory, Gordon & Breach (1982). | MR 720863 | Zbl 0539.12013

[Ra1] J.-P. Ramis - Théorèmes d'indice Gevrey pour les E.D.O., Mem. AMS 296 (1984). | Zbl 0555.47020

[Ra2] J.-P. Ramis - Filtration Gevrey sur le groupe de Picard-Vessiot d'une E.D. irrégulière, Prépubl. IMPA 45 (1985), 1-38.

[RS] J.-P. Ramis and Y. Sibuya - Hukuhara's domains and fundamental existence and uniqueness theorems for asymptotic solutions of Gevrey type, Asymp. Anal. 2 (1989), 39-94. | MR 991416 | Zbl 0699.34058

[Sa] C. Sabbah - Connexions méromorphes formelles de deux variables, Prépubl. Éc. Polytechnique (1991).

[Sc] H. Schwarz - Ueber diejenige Fälle in welchen die Gaussche hypergeometrische Reihe einer algebraische Funktion ihres 4. en Elementes darstellt, Crelle 75 (1873), 292-335. | JFM 05.0249.01

[Se] J.-P. Serre - Quelques applications du théorème de densité de Chebotarev, Publ. Math. IHES 54 (1981), 123-201. | Numdam | MR 644559 | Zbl 0496.12011

[Si] Y. Sibuya - L.D.E. in the complex domain : problems of analytic continuation, Transl. AMS, vol. 82 (1991).

[Sn1] M. Singer - Algebraic relations among solutions of L.D.E. : Fano's theorem, Amer. J. Math. 110 (1988), 115-144. | MR 926740 | Zbl 0651.12016

[Sn2] M. Singer - An outline of differential Galois theory, Computer Algebra and Differential Equations, E. Tournier (ed.), Acad. Press (1989). | MR 1038057 | Zbl 0713.12005

[Sn3] M. Singer - Moduli of L.D.E. on the Riemann sphere with fixed Galois group, Prépubl. N.C.S.U. (1991).

[St] G. Stokes - Early letters to Lady Stokes, Cambridge U.P. (1907) ;

cité par J.-P. Ramis : Séries divergentes et théories asymptotiques, Journées X-UPS, 1991 (à paraître). | Zbl 0830.34045

[Um] H. Umemura - Second proof of the irreducibility of the first D.E. of Painlevé, Nagoya Math. J. 113 (1990). | MR 1044939 | Zbl 0688.34006

[Va] V. Varadarajan - Meromorphic differential equations, Expos. Math. 9 (1991), 97-188. | MR 1101951 | Zbl 0722.34006